# SDR COMA0560305

- Difficulty date: May 10, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 28,195 hours, 26,916 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0955B
- Condition: Unreliable
- Location: Te Flaps
- Part time: 14,129 hours, 13,563 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5537 - FLAPS FAIL CAUTION.  COULD NOT DUPLICATE REPLACED THE LT BPSU.
